# SDR SWAA2019041031550

- Difficulty date: March 14, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN INTERCOSTAL CRACKED BETWEEN BS. 344 TO BS. 360,  LBL 11.          / R&R INTERCOSTAL PER SRM AND DWG.
